TOPOLOGY PROCEEDINGS



Volume 45 (2015)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Nipissing University.


Jan van Mill, A note on an unusual characterization of the pseudo-arc, Top. Proc. 45 (2015) pp. 1-4. (E-published on January 29, 2014)
Full version for subscribers     The first page only
Kyriakos Keremedis, On the Boolean prime ideal theorem and certain coverings of Cantor cubes, Top. Proc. 45 (2015) pp. 5-8. (E-published on January 31, 2014)
Full version for subscribers     The first page only
Kevin Lui, Viorel Nitica, and Siddharth Venkatesh, The Semigroup Problem for Central Semidirect Products of ℝn with ℝm, Top. Proc. 45 (2015) pp. 9-29. (E-published on February 7, 2014)
Full version for subscribers     The first page only
Bradley Forrest, A Degree Theorem for the Space of Ribbon Graphs, Top. Proc. 45 (2015) pp. 31-51. (E-published on February 12, 2014)
Full version for subscribers     The first page only
Jianjun Wang, A remark on screenableness in countable products, Top. Proc. 45 (2015) pp. 53-61. (E-published on February 14, 2014)
Full version for subscribers     The first page only
V. Valov, Skeletally generated spaces and absolutes, Top. Proc. 45 (2015) pp. 63-71. (E-published on February 26, 2014)
Full version for subscribers     The first page only
Valerie J. Peterson, State Complexes and Special Cube Complexes, Top. Proc. 45 (2015) pp. 73-109. (E-published on April 5, 2014)
Full version for subscribers     The first page only
I. Dochviri and T. Noiri, On Some Properties of Stable Bitopological Spaces, Top. Proc. 45 (2015) pp. 111-119. (E-published on May 4, 2014)
Full version for subscribers     The first page only
Simon Brandhorst and Marcel Erné, Tychonoff-like Product Theorems for Local Topological Properties, Top. Proc. 45 (2015) pp. 121-138. (E-published on June 26, 2014)
Full version for subscribers     The first page only
Toru Ikeda, Partially peripheral hyperbolic links and spatial graphs, Top. Proc. 45 (2015) pp. 139-149. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Max F. Pitz and Rolf Suabedissen, Compactifications of ω* \ {x} and Sκ \ {x}, Top. Proc. 45 (2015) pp. 151-173. (E-published on August 14, 2014)
Full version for subscribers     The first page only
Anna Giordano Bruno, Topological entropy for automorphisms of totally disconnected locally compact groups, Top. Proc. 45 (2015) pp. 175-187. (E-published on August 19, 2014)
Full version for subscribers     The first page only
Paul Bankston, The Antisymmetry Betweenness Axiom and Hausdorff Continua, Top. Proc. 45 (2015) pp. 189-215. (E-published on October 9, 2014)
Full version for subscribers     The first page only
Menachem Shlossberg, On Graev type ultra-metrics, Top. Proc. 45 (2015) pp. 217-226. (E-published on October 12, 2014)
Full version for subscribers     The first page only
Michael G. Charalambous, The Freudenthal compactification as an inverse limit, Top. Proc. 45 (2015) pp. 227-231. (E-published on November 9, 2014)
Full version for subscribers     The first page only
W. R. Brian, Completely Ultrametrizable Spaces and Continuous Bijections, Top. Proc. 45 (2015) pp. 233-252. (E-published on November 15, 2014)
Full version for subscribers     The first page only
Mikhail Patrakeev, Metrizable images of the Sorgenfrey line, Top. Proc. 45 (2015) pp. 253-269. (E-published on November 19, 2014)
Full version for subscribers     The first page only
Olivier Olela Otafudu, On one-local retract in quasi-metric spaces, Top. Proc. 45 (2015) pp. 271-281. (E-published on November 30, 2014)
Full version for subscribers     The first page only
H. Boustique, B. Losert, and G. Richardson, Locally Convex S-Compactifications, Top. Proc. 45 (2015) pp. 283-299. (E-published on December 1, 2014)
Full version for subscribers     The first page only
Joshua Sack and Saleem Watson, Characterizing C(X) among intermediate C-rings on X, Top. Proc. 45 (2015) pp. 301-313. (E-published on December 7, 2014)
Full version for subscribers     The first page only


Vol. 45: Author Index

Bankston, Paul
Paul Bankston, The Antisymmetry Betweenness Axiom and Hausdorff Continua, Top. Proc. 45 (2015) pp. 189-215. (E-published on October 9, 2014)
Full version for subscribers     The first page only
Boustique, H.
H. Boustique, B. Losert, and G. Richardson, Locally Convex S-Compactifications, Top. Proc. 45 (2015) pp. 283-299. (E-published on December 1, 2014)
Full version for subscribers     The first page only
Brandhorst, Simon
Simon Brandhorst and Marcel Erné, Tychonoff-like Product Theorems for Local Topological Properties, Top. Proc. 45 (2015) pp. 121-138. (E-published on June 26, 2014)
Full version for subscribers     The first page only
Brian, W. R.
W. R. Brian, Completely Ultrametrizable Spaces and Continuous Bijections, Top. Proc. 45 (2015) pp. 233-252. (E-published on November 15, 2014)
Full version for subscribers     The first page only
Charalambous, Michael G.
Michael G. Charalambous, The Freudenthal compactification as an inverse limit, Top. Proc. 45 (2015) pp. 227-231. (E-published on November 9, 2014)
Full version for subscribers     The first page only
Dochviri, I.
I. Dochviri and T. Noiri, On Some Properties of Stable Bitopological Spaces, Top. Proc. 45 (2015) pp. 111-119. (E-published on May 4, 2014)
Full version for subscribers     The first page only
Erné, Marcel
Simon Brandhorst and Marcel Erné, Tychonoff-like Product Theorems for Local Topological Properties, Top. Proc. 45 (2015) pp. 121-138. (E-published on June 26, 2014)
Full version for subscribers     The first page only
Forrest, Bradley
Bradley Forrest, A Degree Theorem for the Space of Ribbon Graphs, Top. Proc. 45 (2015) pp. 31-51. (E-published on February 12, 2014)
Full version for subscribers     The first page only
Giordano Bruno, Anna
Anna Giordano Bruno, Topological entropy for automorphisms of totally disconnected locally compact groups, Top. Proc. 45 (2015) pp. 175-187. (E-published on August 19, 2014)
Full version for subscribers     The first page only
Ikeda, Toru
Toru Ikeda, Partially peripheral hyperbolic links and spatial graphs, Top. Proc. 45 (2015) pp. 139-149. (E-published on July 31, 2014)
Full version for subscribers     The first page only
Keremedis, Kyriakos
Kyriakos Keremedis, On the Boolean prime ideal theorem and certain coverings of Cantor cubes, Top. Proc. 45 (2015) pp. 5-8. (E-published on January 31, 2014)
Full version for subscribers     The first page only
Losert, B.
H. Boustique, B. Losert, and G. Richardson, Locally Convex S-Compactifications, Top. Proc. 45 (2015) pp. 283-299. (E-published on December 1, 2014)
Full version for subscribers     The first page only
Lui, Kevin
Kevin Lui, Viorel Nitica, and Siddharth Venkatesh, The Semigroup Problem for Central Semidirect Products of ℝn with ℝm, Top. Proc. 45 (2015) pp. 9-29. (E-published on February 7, 2014)
Full version for subscribers     The first page only
Nitica, Viorel
Kevin Lui, Viorel Nitica, and Siddharth Venkatesh, The Semigroup Problem for Central Semidirect Products of ℝn with ℝm, Top. Proc. 45 (2015) pp. 9-29. (E-published on February 7, 2014)
Full version for subscribers     The first page only
Noiri, T.
I. Dochviri and T. Noiri, On Some Properties of Stable Bitopological Spaces, Top. Proc. 45 (2015) pp. 111-119. (E-published on May 4, 2014)
Full version for subscribers     The first page only
Otafudu, Olivier Olela
Olivier Olela Otafudu, On one-local retract in quasi-metric spaces, Top. Proc. 45 (2015) pp. 271-281. (E-published on November 30, 2014)
Full version for subscribers     The first page only
Patrakeev, Mikhail
Mikhail Patrakeev, Metrizable images of the Sorgenfrey line, Top. Proc. 45 (2015) pp. 253-269. (E-published on November 19, 2014)
Full version for subscribers     The first page only
Peterson, Valerie J.
Valerie J. Peterson, State Complexes and Special Cube Complexes, Top. Proc. 45 (2015) pp. 73-109. (E-published on April 5, 2014)
Full version for subscribers     The first page only
Pitz, Max F.
Max F. Pitz and Rolf Suabedissen, Compactifications of ω* \ {x} and Sκ \ {x}, Top. Proc. 45 (2015) pp. 151-173. (E-published on August 14, 2014)
Full version for subscribers     The first page only
Richardson, G.
H. Boustique, B. Losert, and G. Richardson, Locally Convex S-Compactifications, Top. Proc. 45 (2015) pp. 283-299. (E-published on December 1, 2014)
Full version for subscribers     The first page only
Sack, Joshua
Joshua Sack and Saleem Watson, Characterizing C(X) among intermediate C-rings on X, Top. Proc. 45 (2015) pp. 301-313. (E-published on December 7, 2014)
Full version for subscribers     The first page only
Shlossberg, Menachem
Menachem Shlossberg, On Graev type ultra-metrics, Top. Proc. 45 (2015) pp. 217-226. (E-published on October 12, 2014)
Full version for subscribers     The first page only
Suabedissen, Rolf
Max F. Pitz and Rolf Suabedissen, Compactifications of ω* \ {x} and Sκ \ {x}, Top. Proc. 45 (2015) pp. 151-173. (E-published on August 14, 2014)
Full version for subscribers     The first page only
Valov, V.
V. Valov, Skeletally generated spaces and absolutes, Top. Proc. 45 (2015) pp. 63-71. (E-published on February 26, 2014)
Full version for subscribers     The first page only
van Mill, Jan
Jan van Mill, A note on an unusual characterization of the pseudo-arc, Top. Proc. 45 (2015) pp. 1-4. (E-published on January 29, 2014)
Full version for subscribers     The first page only
Venkatesh, Siddharth
Kevin Lui, Viorel Nitica, and Siddharth Venkatesh, The Semigroup Problem for Central Semidirect Products of ℝn with ℝm, Top. Proc. 45 (2015) pp. 9-29. (E-published on February 7, 2014)
Full version for subscribers     The first page only
Wang, Jianjun
Jianjun Wang, A remark on screenableness in countable products, Top. Proc. 45 (2015) pp. 53-61. (E-published on February 14, 2014)
Full version for subscribers     The first page only
Watson, Saleem
Joshua Sack and Saleem Watson, Characterizing C(X) among intermediate C-rings on X, Top. Proc. 45 (2015) pp. 301-313. (E-published on December 7, 2014)
Full version for subscribers     The first page only


Copyright © Topology Proceedings
Topology Proceedings Home Page